# SDR USAA2015011500003

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 70,189 hours, 31,005 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7101
- Condition: Defective
- Location: L1 Door
- Part time: 36,205 hours, 18,215 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  REPLACED L1 DOOR RAFT SLIDE IAW JOB CARD 26L00025011.
